Aa
A
A
A
Close
Dysautonomia (Autonomic Dysfunction) Community
1.49k Members
Hello.. I found a very good cardiologist who is willing to treat my dysautonomia.. that alone I think is half of recovery :)

Last time I had severe symtoms like I have now I took an SSRI and it helped me a lot. After a 4 month treatment I was symtomfree for 3 years. Now it has come back and they tried thesame SSRI but had to stop it because I had too many side effects..

My cardiologist suggested an SSNRI.. Effexor.. I am now taking it for 8 days and I was wondering if anyone takes it too?

The only side effect I have is nausea.. it seems that I tolerate it very well.. because all the other side effects like dizziness and so on.. ARE already symptoms I had :) hehehe so I don't worry

I hope this will help me again like last time..

yesterday I took a long walk and had almost no brain fog.. I almost fainted at one point but I feel it coming so I sit down and it helps...

anyone taking effexor? and do the side effects go away after a few weeks?

big hugs to all!
3 Responses
Avatar universal
I have been taking 37.5 mg of Effexor XR to treat neurocardiogenic syncope and poor blood pressure and pulse regulation for the past three months.  The results have been outstanding.  I had some moderate GI disturbance for the first few days and some sleeplessness for about a month, but that was worth it in return for remarkably good control of my pulse and blood pressure.  Previously I had been being paced often and had had several hospital admissions for low blood pressure, high blood pressure and heart rhythm issues.
Avatar universal
I'm very happy for you... at this moment I stopped the effexor and the doctor gave me cortisone because I have exams and it takes about 6 weeks for the effexor to kick in.. and it would have been too long.. the cortisone helps a little bit more on short term.. but in two weeks I'm gonna start effexor again..

I can't wait now that I have seen your post.. I have the same issues.. neurocardiogenic syncope.. pacing heart... high blood pressure.. low blood pressure.. damnn.. It's like going through hell.. headaches and tiredness.. visual disturbances.. ff

but hey.. antidepressants cured me last time too.. so I'm positive I'll recover.. I wish u the best! and thank you for your post and hope.. :)
Avatar universal
before I answer ... you should  know I was a previous Effexor user.  For me, and many of my colleagues stopping Effexor can be very difficult, physically and emotionally.  Perhaps consider other medications such as Midrodine.  That has worked for me.
Have an Answer?
Top Arrhythmias Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.